# SDR CA000505013

- Difficulty date: April 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 337B
- Aircraft time: 3,191 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C301
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 6492863
- Condition: Cracked
- Location: Engine
- Component: Crankcase, Cont, IO360G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRANKCASE FOUND TO BE A LIGHT DUTY CASE.ENGINE SHOP DISCARDED CASE AND REPLACED IT WITH A NEW HEAVY CASE.
